Hardy spaces of holomorphic functions for domains in Cn with Minimal Smoothness

Loredana Lanzani, Elias M. Stein

Research output: Chapter in Book/Report/Conference proceedingChapter

1 Scopus citations

Abstract

We prove various representations and density results for Hardy spaces of holomorphic functions for two classes of bounded domains in Cn, whose boundaries satisfy minimal regularity conditions (namely the classes C2 and C1, 1, respectively) together with naturally occurring notions of convexity.

Original languageEnglish (US)
Title of host publicationAssociation for Women in Mathematics Series
PublisherSpringer
Pages179-199
Number of pages21
DOIs
StatePublished - Jan 1 2016

Publication series

NameAssociation for Women in Mathematics Series
Volume4
ISSN (Print)2364-5733
ISSN (Electronic)2364-5741

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)
  • Gender Studies

Cite this

Lanzani, L., & Stein, E. M. (2016). Hardy spaces of holomorphic functions for domains in Cn with Minimal Smoothness. In Association for Women in Mathematics Series (pp. 179-199). (Association for Women in Mathematics Series; Vol. 4). Springer. https://doi.org/10.1007/978-3-319-30961-3_11